# SDR IPXA2019030839835

- Difficulty date: March 2, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 17,210 hours, 10,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: A5341076522300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR AFT CARGO COMPARTMENT FORWARD END WALL PANEL ATTACH BRACKET IS CRACKED AT FR-54, RBL-77. REMOVED AND REPLACED BRACKET IAW SRM 51-40-21.
